×

zbMATH — the first resource for mathematics

Conditions for equality of decomposable symmetric tensors. II. (English) Zbl 0443.15014

MSC:
15A69 Multilinear algebra, tensor calculus
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Marcus, M., Finite dimensional multilinear algebra, (1973), Marcel Dekker, Part I · Zbl 0284.15024
[2] Marcus, M.; Minc, H., Generalized matrix functions, Trans. amer. math. soc., 116, 316-329, (1965) · Zbl 0178.35902
[3] Merris, R., Equality of decomposable symmetrized tensors, Canad. J. math., 27, 1022-1024, (1975) · Zbl 0323.15007
[4] Merris, R.; Dias da Silva, J.A., Generalized Schur functions, J. algebra, 35, 442-447, (1975) · Zbl 0309.15006
[5] Newman, M., Matrix representations of groups, Nat. bur. standards. appl. math. ser. 60, (1968) · Zbl 0174.05301
[6] de Oliveira, G.N., Generalized matrix functions, (1973), Instituto Gulbenkian de Ciéncia Oeiras, Portugal
[7] Schur, I., Über endliche gruppen und hermitesche formen, Math. Z., 1, 184-207, (1918) · JFM 46.0174.03
[8] Dias da Silva, J.A., Conditions for equality of decomposable symmetric tensors, Linear algebra and appl., 24, 85-92, (1979) · Zbl 0413.15013
[9] Welandt, H., Finite permutation groups, (1964), Academic New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.